Change search
ReferencesLink to record
Permanent link

Direct link
Differential equations and expansions for quaternionic modular forms in the discriminant 6 case
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science. (Matematik)
2012 (English)In: LMS Journal of Computation and Mathematics, ISSN 1461-1570, Vol. 15, 385-399 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 15, 385-399 p.
National Category
Algebra and Logic
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-26249DOI: 10.1112/S146115701200112XISI: 000321302000003OAI: oai:DiVA.org:kau-26249DiVA: diva2:604348
Available from: 2013-02-09 Created: 2013-02-09 Last updated: 2013-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Granath, Håkan
By organisation
Department of Mathematics and Computer Science
In the same journal
LMS Journal of Computation and Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link